Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 4, NWS Milwaukee, WI

May 13, 2009Milwaukee County, Racine County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 13, 2009, 10:53 PM CDT for Milwaukee County, Racine County, Waukesha County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 10:53 PM CDT (03:53 UTC)
Expired
May 13, 2009, 11:24 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Milwaukee County, WI, Racine County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 140353
SVRMKX
WIC079-101-133-140430-
/O.NEW.KMKX.SV.W.0004.090514T0353Z-090514T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1053 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN
  SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 1130 PM CDT

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF BIG BEND...
  OR 4 MILES EAST OF MUKWONAGO...AND WAS MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WIND LAKE AND MUSKEGO BY 1100 PM CDT...
  FRANKLIN BY 1110 PM CDT...
  OAK CREEK BY 1115 PM CDT...
  4 MILES SOUTH OF SOUTH MILWAUKEE BY 1120 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4275 8777 4277 8830 4284 8830 4284 8838
      4285 8838 4293 8835 4296 8783 4287 8783
      4281 8780 4278 8775 4277 8775
TIME...MOT...LOC 0353Z 269DEG 40KT 4285 8824

$$

MRC
2 follow-up statements
000 
WWUS53 KMKX 140409
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT WED MAY 13 2009

WIC133-140417-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
WAUKESHA WI-
1109 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED EAST OF WAUKESHA COUNTY AND 
DRIER WEATHER IS MOVING IN. 

LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
      4295 8806 4296 8783 4287 8783 4281 8780
      4278 8775 4277 8775
TIME...MOT...LOC 0407Z 269DEG 40KT 4284 8812

$$

WIC079-101-140430-
/O.CON.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
MILWAUKEE WI-RACINE WI-
1109 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN RACINE AND SOUTHERN MILWAUKEE COUNTIES...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WIND LAKE...MOVING EAST
AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN BY 1115 PM CDT...
CALEDONIA...OAK CREEK AND FRANKSVILLE BY 1120 PM CDT...
WIND POINT...SOUTH MILWAUKEE...NORTH BAY AND RACINE BATTEN AIRPORT BY
1125 PM CDT...

SEVERE THUNDERSTORMS WERE PRODUCING DAMAGING WIND IN EXCESS OF 60 
MPH...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR 
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD 
ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
      4295 8806 4296 8783 4287 8783 4281 8780
      4278 8775 4277 8775
TIME...MOT...LOC 0407Z 269DEG 40KT 4284 8812

$$

DAVIS
000 
WWUS53 KMKX 140424
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 PM CDT WED MAY 13 2009

WIC079-101-140433-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
MILWAUKEE WI-RACINE WI-
1124 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RACINE AND SOUTHERN
MILWAUKEE COUNTIES IS CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. SCATTERED 
SHOWERS AND A FEW THUNDERSTORMS ARE STILL POSSIBLE BEFORE 1 
AM...THEN DRIER WEATHER WILL MOVE IN FOR THE REMAINDER OF THE NIGHT. 

LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
      4295 8806 4296 8783 4287 8783 4281 8780
      4278 8775 4277 8775
TIME...MOT...LOC 0423Z 269DEG 40KT 4285 8778

$$
DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:29 PM CDT, 8 hours 24 minutes earlier.

Area forecast discussion, May 13, 2:29 PM CDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT WED MAY 13 2009

FORECAST FOCUS IS FOR THUNDERSTORM POTENTIAL EARLY TONIGHT AND
AGAIN FOR FRIDAY EVENING AND FRIDAY NIGHT.

TONIGHT-

UNCERTAINTY REMAINS IN ANY SEVERE POTENTIAL THIS EVENING WITH A
STRONG LOW CENTERED JUST NORTH OF MN AND TRAILING COLD FRONT INTO
IA WITH A WEAK LOW IN SOUTH-CENTRAL IA. WARM FRONT ACROSS IA INTO
CENTRAL IL WILL COME CLOSE TO REACHING SOUTHERN WI EARLY THIS
EVENING BEFORE A STRONG COLD FRONT PUSHES THROUGH BY AROUND
MIDNIGHT. THE LACK OF LOW LEVEL INSTABILITY WILL BE THE MAIN
INHIBITING FACTOR FOR ANY SEVERE CONVECTION...WITH 0-6KM SHEAR
45-55 KNOTS...STRONG UPPER AND MID LEVEL DYNAMICS...AND ELEVATED
CAPE OF UP TO 800 J/KG REMAINING QUITE SUFFICIENT. THUNDERSTORMS
SHOULD DEVELOP AHEAD OF THE COLD FRONT THIS EVENING AND QUICKLY
PROGRESS OUT OF THE AREA BY MIDNIGHT. THUNDERSTORMS WILL REMAIN
ELEVATED WITH THE MAIN THREAT BEING LARGE HAIL. THERE IS A
POSSIBILITY OF STORMS BECOMING MORE SURFACE BASED NEAR THE WI/IL
BORDER DEPENDING ON HOW FAR NORTH THE WARM FRONT SURGES BEFORE THE
COLD FRONT SWEEPS THROUGH.

DRIER AIR WILL QUICKLY PUSH IN FROM THE NORTHWEST BEHIND THE COLD
FRONT LATE TONIGHT WILL SKIES CLEARING OUT IN MOST AREAS.

THURSDAY-

HIGH PRESSURE DOMINATES UNDER PREDOMINATELY ZONAL FLOW. TEMPS WILL
RECOVER NICELY UNDER DRY CONDITIONS AND MOSTLY SUNNY SKIES.

FRIDAY-

NEXT UPPER LEVEL TROUGH APPROACHES REGION AND CLOSES OFF OVER
SOUTHWEST ONTARIO BY EARLY SAT MORNING WITH BOTH THE GFS AND ECMWF
IN GOOD AGREEMENT. INCLUDED CHANCE POPS FRIDAY AFTERNOON AND
LKLYS FRIDAY EVENING AND OVERNIGHT ACROSS THE SOUTH. SURFACE COLD
FRONT PUSHES THROUGH LATE FRIDAY EVENING INTO EARLY SAT MORNING.
FORECAST SOUNDINGS INDICATING WEAK INSTABILITY AT THIS POINT...SO
PERIOD OF THUNDERSTORMS FRIDAY EVENING AND OVERNIGHT EXPECTED.

SATURDAY THROUGH MONDAY-

CYCLONIC FLOW PERSISTS INTO SUNDAY...BUT ALL INDICATIONS POINT TO
DRY AND COOL CONDITIONS. 850 MB TEMPS OF NEAR ZERO SATURDAY AND
SUNDAY WILL MAKE IT HARD FOR HIGH TEMPS TO REACH 60. THE WESTERN
RIDGE SLOWLY MAKES ITS WAY INTO THE PLAINS BY LATE MONDAY AS HIGH
PRESSURE PERSISTS ACROSS THE MID MS VALLEY INTO THE EASTERN GREAT
LAKES.

TUESDAY AND WEDNESDAY-

LONG RANGE MODELS GENERALLY ARE IN AGREEMENT WITH NEXT SYSTEM
PUSHING NORTH OF AREA LATE MONDAY NIGHT INTO TUESDAY. TRAILING
COLD FRONT OVER NORTHERN TO CENTRAL WI EARLY TUESDAY MORNING WILL
BECOME NEARLY STATIONARY AS A SECOND LOW DEVELOPS ACROSS THE
PLAINS. AT THIS POINT...CHANCE POPS IN FOR TUESDAY AND WEDNESDAY
UNDER WARM SOUTHERLY FLOW.

&&

.AVIATION...SURFACE WARM FRONT TO MOVE NORTH TOWARD THE ILLINOIS
BORDER BY 00Z THURSDAY...THEN SHIFT EASTWARD AS A STRONG COLD FRONT
MOVES EAST ACROSS THE AREA BETWEEN 00Z AND 06Z THURSDAY. DECK OF IFR
STRATUS CLOUDS AND MVFR/IFR VISIBILITIES MAY DEVELOP SOME BREAKS BY
00Z THURSDAY.

THUNDERSTORMS WITH SOME MVFR CEILINGS AND VISIBILITIES ARE EXPECTED
ACROSS THE AREA BETWEEN 22Z WEDNESDAY AND 05Z THURSDAY. DIFFICULT TO
PINPOINT EXACTLY WHERE AND WHEN STORMS WILL AFFECT TAF SITES AHEAD
OF THE COLD FRONT. FOR NOW...MENTIONED MAINLY VCTS DURING THIS TIME
UNTIL MORE CONFIDENCE IS REACHED. HIGH PRESSURE MOVING THROUGH THE
CENTRAL PLAINS AFTER MIDNIGHT TONIGHT INTO THURSDAY WILL THEN BRING
VFR CONDITIONS.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12Z THURSDAY.
STRONG LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN CANADA TONIGHT
INTO THURSDAY. THE PRESSURE GRADIENT BETWEEN THE LOW...AND HIGH
PRESSURE OVER NEW ENGLAND...WILL CONTINUE TO GENERATE BREEZY SOUTH
WINDS AND HIGH WAVES THIS EVENING. AREAS OF FOG ARE ALSO EXPECTED TO
CONTINUE THROUGH THE EVENING...WITHIN THE SOUTH WIND REGIME.

A STRONG COLD FRONT WILL THEN MOVE EAST ACROSS LAKE MICHIGAN BY LATE
THIS EVENING...WITH BRISK WEST WINDS FOR A TIME IN ITS WAKE. WINDS
AND WAVES WILL SUBSIDE BY 12Z THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THURSDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...KUHLMAN/DAVIS
AVIATION/MARINE...WOOD
Hazardous weather outlook, May 13, 6:06 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CDT WED MAY 13 2009

WIZ046-047-051-052-056>060-062>072-141015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
606 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
SOUTHERN WISCONSIN. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY
THIS EVENING...AS A WARM FRONT APPROACHES SOUTHERN WISCONSIN. MORE
THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...AS A STRONG COLD
FRONT MOVES EAST ACROSS SOUTHERN WISCONSIN. SOME OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND FRIDAY NIGHT...MAINLY
SOUTHEAST OF DODGEVILLE...TO MADISON...TO SHEBOYGAN LINE...AS LOW
PRESSURE AND A WARM FRONT APPROACH SOUTHERN WISCONSIN. THERE IS A
CHANCE OF THUNDERSTORMS NORTHWEST OF THIS LINE. THUNDERSTORMS ARE
POSSIBLE AGAIN MONDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-141015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT...AS SOUTH WINDS AND HIGH WAVES
PREVAIL THIS EVENING.

A DENSE FOG ADVISORY IS IN EFFECT EARLY THIS EVENING FOR THE
NEARSHORE WATERS...AS WINDS OFF OF THE LAKE INTERACT WITH A MILD
AIRMASS MOVING INTO THE AREA.

THE WINDS WILL VEER WEST LATE THIS EVENING...AS A STRONG COLD FRONT
PUSHES THROUGH THE AREA. THIS WILL MIX OUT THE DENSE FOG. THE HIGH
WAVES WILL SUBSIDE LATER TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NEARSHORE
WATERS. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS
EVENING...AS A WARM FRONT APPROACHES SOUTHERN WISCONSIN. MORE
THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...AS A STRONG COLD
FRONT MOVES EAST ACROSS SOUTHERN WISCONSIN. SOME OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND FRIDAY NIGHT...AS LOW
PRESSURE AND A WARM FRONT APPROACH SOUTHERN WISCONSIN. THUNDERSTORMS
ARE POSSIBLE AGAIN TUESDAY THROUGH WEDNESDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 13, 10:09 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 PM CDT WED MAY 13 2009

WIZ071-072-140330-
KENOSHA-RACINE-
1009 PM CDT WED MAY 13 2009

...STRONG THUNDERSTORMS MOVING ACROSS KENOSHA COUNTY...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PADDOCK LAKE...MOVING NORTHEAST AT 40 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLEASANT PRAIRIE...
UNION GROVE...
KENOSHA AIRPORT...
DOWNTOWN KENOSHA...
STURTEVANT...
DOWNTOWN RACINE...
NORTH BAY...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MRC
Local storm report, May 13, 10:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       BEAVER DAM              43.46N 88.84W
05/13/2009  E1.70 INCH       DODGE              WI   TRAINED SPOTTER

            MINOR FLOODING ON MANY STREETS...WITH UP TO 4 TO 6 INCHES
            OF WATER. STREET FLOODING CAUSING MANHOLES TO BE REMOVED
            IN PLACES.

1002 PM     TSTM WND GST     WATERTOWN               43.19N 88.72W
05/13/2009  M42.00 MPH       JEFFERSON          WI   TRAINED SPOTTER

            HEAVY DOWNPOUR...FREQUENT LIGHTNING IN ADDITION TO WIND.

1002 PM     TSTM WND GST     KENOSHA                 42.58N 87.82W
05/13/2009  M53.00 MPH       KENOSHA            WI   ASOS

            MEASURED FROM KENW...KENOSHA AIRPORT

&&

CRANKS
Local storm report, May 13, 10:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     1 NE MAYVILLE           43.51N 88.53W
05/13/2009                   DODGE              WI   LAW ENFORCEMENT

            SEVERAL BARNS DOWN AND TREES UPROOTED.

&&

CRANKS
Local storm report, May 13, 10:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND GST     RACINE                  42.73N 87.78W
05/13/2009  M47.00 MPH       RACINE             WI   ASOS

            MEASURED FROM KRAC...RACINE BATTEN FIELD AIRPORT

1026 PM     TSTM WND GST     JACKSON                 43.32N 88.16W
05/13/2009  M42.00 MPH       WASHINGTON         WI   CO-OP OBSERVER

1028 PM     TSTM WND GST     3 SE SULLIVAN           42.98N 88.55W
05/13/2009  M41.00 MPH       JEFFERSON          WI   OFFICIAL NWS OBS

&&

FRANKS
Special weather statement, May 13, 10:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 PM CDT WED MAY 13 2009

WIZ052-058>060-064>066-069>072-140430-
DODGE-JEFFERSON-KENOSHA-MILWAUKEE-OZAUKEE-RACINE-ROCK-SHEBOYGAN-
WALWORTH-WASHINGTON-WAUKESHA-
1031 PM CDT WED MAY 13 2009

...A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST WISCONSIN...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHEBOYGAN TO
BELOIT...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEAR VALLEY...
  MERTON...
  DELAFIELD...
  COLGATE...
  AVALON...
  PALMYRA...
  HARTLAND...
  CEDAR GROVE...
  BELGIUM...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MRC
Local storm report, May 13, 10:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HEAVY RAIN       WEST BEND               43.42N 88.18W
05/13/2009  M1.86 INCH       WASHINGTON         WI   TRAINED SPOTTER

            EXTREMELY INTENSE RAINFALL IN THE WEST BEND AREA STANDING
            WATER ON SOME STREETS AND IN YARDS.

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:41 PM CDTSpecial Marine WarningMKX109 min
May 13, 9:53 PM CDTAreal Flood AdvisoryMKXDodge, Fond du Lac, Sheboygan, Washington2 hr
May 13, 10:12 PM CDTAreal Flood AdvisoryMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Walworth and 2 more105 min
May 13, 11:16 PM CDTSpecial Marine WarningMKX59 min
May 14, 6:02 AM CDTRiver Flood WarningMKXKenosha4 days
May 14, 12:14 PM CDTRiver Flood WarningMKXMilwaukee9 hr
May 14, 3:37 PM CDTSmall Craft AdvisoryMKX2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.